Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Acute pharyngitis. Irritated throat. Prescribed Zific, vovran, fortfast and garbals. Suggest

hi Sir
i am finding my very uncomfortable from past 10 days because of throat. when i consult with ENT specialist than doctor told me that i have acute pharyngitis and given me Zific CV 200 mg, vovran-D, fortfast and garbals with vitadine- its look something like cough stuck in throat and when i pull air up side than its look cool after taking slightly hot water.
i dont have any problem while eating , drinking but yes its irritating me and looks uncomfortable- please help what to do.

Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
If you have completed the course of antibiotic and you do not have pain and fever able to eat food then no need for further antibiotics.
you will be fine if the infection has gone, you must consult your ENT specialist and get yourself examined.
You can take care of reflux of food contents in throat from stomach like if you have acidity in stomach then you are more prone for such reflux.
This reflux sometimes does not cause much problem but does makes throat sore.
You can take--
Proton pump inhibitors for decresed acid production in stomach, before meals
Syp. antacid gel half an hour before meals
multivitamin twice daily
Keep head end of bed elevated.
Avoid alcohol, Smoking
Do brisk walking daily
Go for walk after dinner
Avoid spicy food     
Avoid late night coffee
follow up after 7 days
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor